MathSciNet Relay Station
MathSciNet bibliographic data
MR2066104 33E17 (15A52 34A05 34M55 37K10 37N20 60K35 82B41)
Forrester, P. J.; Witte, N. S. Application of the $\tau$-function theory of Painlevé equations to random matrices: $\roman P_{\rm VI}$, the JUE, CyUE, cJUE and scaled limits. Nagoya Math. J. 174 (2004), 29–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement